Hi I just wanted to share my hopefully happy news.
a couple month back my mom had a bad sore throat went to doc and got meds. Then because of the antibiotic ended up the bladder infection. Sooooo they gave her more meds. CIPRO... She had a serious reaction and has been suffering since. The doc said she thought my mom had developed rheumatoid arthritis. This reaction has completely mimicked the symptoms of RA. I thought what a crock it had to be the meds. Well my mom went to a real doc a RA doc and he said he has seen this many times before. He has set her up on steroids to hopefully get rid of the effects of the CIPRO and he doesn't figure she has RA. I can't even begin to tell you my relief that this might have a good outlook everything was looking so bleak!!!
Edited by: 20CHICKY09 at: 4/4/2008 (12:36)
“Things which matter most must never be at the mercy of those that matter the least.”
"Worrying does not empty tomorrow of its troubles…. it empties today of its strength.”
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.